Pain reliever for menstrual cramps can significantly improve comfort during that time of the month. In 2025, various options are available, ranging from over-the-counter medications like ibuprofen and naproxen to natural remedies such as ginger and heat therapy. Each option has its unique benefits, catering to different preferences and sensitivities. Whether you prefer a quick-acting pill or a soothing herbal solution, finding the right pain reliever can make a world of difference in managing menstrual discomfort.
Pamprin Maximum Strength Max Pain and Energy Formula, Menstrual Period Symptoms Relief for Cramps, Bloating and Fatigue, 24 Caplets
- MAXIMUM STRENGTH MENSTRUAL PAIN RELIEF: With pain relieving aspirin and acetaminophen, Pamprin Max Pain + Energy is formulated to provide complete relief of menstrual cramps, headaches, backaches, and fatigue
- SAY GOODBYE TO BLOATING WATER WEIGHT GAIN: Pamprin Max Pain + Energy includes caffeine, which acts as a diuretic to relieve bloating and water weight gain many women experience as a result of period symptoms
- TWO PAIN RELIEVERS FOR COMPLETE RELIEF: With both aspirin and acetaminophen for pain relief, caffeine for water weight gain, fatigue, and bloating. Pamprin Max Pain + Energy offers complete coverage for PMS symptoms
- FOR TEENS AND ADULTS: Pamprin is recommended for use by adults and children aged 12 and older, meaning teens can take Pamprin for relief of premenstrual cramps and other period symptoms too
- PAMPRIN HAS MAXIMUM PAIN RELIEF: Pamprin Max Pain + Energy was made specifically for your most painful days & formulated to relieve period symptoms for maximum strength results
$5.73
SALE
−$0.45
Pamprin Multi-Symptom Formula, with Acetaminophen, Menstrual Period Symptoms Relief including Cramps, Pain, Bloating, and Irritability 40 Caplets
- MULTI SYMPTOM PAIN RELIEF: These caplets provide aspirin & caffeine free relief for common menstrual symptoms like cramps, headaches, backaches, irritability & bloating. Prevents water weight gain.
- FOR CRAMPS, ACHES & BLOATING: These caplets feature 3 active ingredients to alleviate multiple symptoms of PMS & menstrual pain, including cramps, headache, back ache, irritability & bloating.
- TRIPLE COVERAGE: With an antihistamine to relieve irritability, a diuretic to fight bloating & water weight gain, & a pain reliever for cramps & aches, Pamprin Multi-Symptom offers complete coverage.
- MAXIMUM STRENGTH: The maximum strength caffeine-free formula of Pamprin Multi Symptom provides optimal relief for teen girls, adult women and anyone experiencing the discomfort and pain of Premenstrual Syndrome.
- PAMPRIN GOES BEYOND PAIN RELIEF: Unlike ordinary pain relievers, Pamprin was made specifically for periods & formulated to go beyond pain relief to relieve all symptoms associated with your period.
$6.74
Midol Complete Menstrual Pain Relief Caplets, 40 Count - Provides Cramp, Headache, and Bloating Relief
- 1 box of 40 count Midol Complete Menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief
- Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief
- Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain
- Available in easy to take caplet form for effective period pain and PMS relief you can take with you everywhere you go
- Take 2 caplets with water and repeat every six hours as needed, but don't take more than 6 caplets a day
$8.57
Boiron Cyclease Cramps Tablets for Relief from Menstrual Cramps, Aches, Pain, and Discomfort - 60 Count
- Boiron
- This medicine is aspirin- ibuprofen- and caffeine-free. Recommended for women ages 12 and up
- 60 Tablet Cyclease Cramp temporarily relieves minor aches and pains associated with menstrual cramps.
$9.29
Quality Choice Maximum Strength Mentrual Pain Relief, Multi Symptom Pain Relief Caplets, Cramps, Headache, Bloating, Backache & Irritability, 20 Count Package
- Compare to the Active Ingredients in Maximum Strength Pamprin Multi-Symptom
- Contains Acetaminophen as a Pain Reliever
- Cramps, Headache, Bloating, Backache, Muscular Aches, Water-weight gain, and reduces irritability
- Up to 6 Hours of relief so you can keep moving
$5.99
Midol Complete Gelcaps 24ct: Midol Complete Menstrual Pain Relief Gelcaps with Acetaminophen for Menstrual Symptom, PMS Relief, and Period Cramp Relief - 24 Count (Packaging May Vary)
- One box of 24 count Midol Complete Menstrual Pain Relief Gelcaps with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief
- Contains acetaminophen for period cramps relief, as well as muscle ache, back pain and headache relief
- Includes caffeine and pyrilamine maleate to relieve fatigue, water weight gain and bloating
- Recommended for adults and children 12 years and older
- Gelcaps are easy to take, offering period pain and PMS relief for up to six hours
$7.00
Pamprin Maximum Strength Max Pain + Energy Formula, Menstrual Period Symptoms Relief for Cramps, Headache, Pain and Bloating, 24 Caplets (Pack of 3)
- With pain relieving aspirin and acetaminophen, Pamprin Max Pain + Energy is formulated to provide complete relief of menstrual cramps, headaches, backaches and fatigue
- With both aspirin and acetaminophen for pain relief, caffeine for water weight gain, fatigue, bloating, Pamprin Max Pain + Energy offers complete coverage for PMS symptoms
- Pamprin is recommended for use by adults, children age 12 older. This means that teens can take Pamprin for relief of premenstrual cramps and other period symptoms, too
- There's no need to grin and bear it. Pamprin Max Pain + Energy was made specifically for your most painful days & formulated to relieve the discomfort of cramps, headaches, backaches for maximum strength results
$20.21
Timely Naproxen Sodium 220mg - NSAID Pain Reliever for Headache, Tooth Ache, Minor Arthritis Pain Relief, Backache, Fever - Compare to the Active Ingredients in Aleve - Lasts 12 Hours - 300 Count
- ACTIVE INGREDIENT: With 220mg of Naproxen Sodium, this pain reliever and fever reducer provides temporary relief from minor pain of arthritis, toothaches, backaches, and headaches.
- 12 HOURS OF EXTENDED COMFORT: With strength to last 12 hours, Naproxen pain relief pills ensure lasting relief. Our leg and back pain relief pills help you power through the day by temporarily relieving muscular aches.
- FOR ACHES AND PAINS: Get a deep and restful sleep during the night so you can face the next day feeling fresh. Our pain medicine for adults temporarily alleviates menstrual cramps, toothaches, and minor aches and pains due to the common cold.
- FOR THE FAMILY: Suitable for both adults and teens aged 12 years and over, these pain pills offer all-day relief for a wide range of pain and fever conditions. Each bottle comes with 300 caplets to provide long-term relief for the family.
- GREAT VALUE: Harnessing the power of Naproxen Sodium, our generic pain killers and fever reducer for adults provide an affordable alternative with the same branded active ingredient for effective pain management.
$12.90
Midol Long Lasting Relief 20ct: Midol Long Lasting Relief, Menstrual Symptom Reliever & Fever Reducer, Caplets with Acetaminophen for Menstrual Pain Relief - 20 Count (Packaging May Vary)
- One box of 20 count Midol Long Lasting Relief Menstrual Pain Relief Caplets with Acetaminophen
- Effective up to 8 hour pain relief of pain due to premenstrual and menstrual symptoms
- With extended-release acetaminophen for back pain, muscle pain, headache relief and period pain relief
- Relieves premenstrual and menstrual symptoms such as pain from period cramps
- Available in portable and easy-to-take caplet form for menstrual pain relief
$7.87
HealthA2Z® Menstrual Complete Pain Relief Tablets | 90 Counts | Relieves Cramps, Bloating, Fatigue, Backache & Headache
- Acetaminophen 500mg: Pain Reliever
- Caffeine 60mg: Diuretic
- Pyrilamine Maleate 15mg: Antihistamine
$11.95
Last update on 2025-05-29 / Affiliate links / Images from Amazon Product Advertising API